MathSciNet Relay Station
MathSciNet bibliographic data
MR405269 (53 #9063) 53B25 (49F10 35J50)
Leung, D. S. P. On the integrability of Jacobi fields on minimal submanifolds. Trans. Amer. Math. Soc. 220 (1976), 185–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement